On the loop inequality for euclidean buildings
Annales de l'Institut Fourier, Volume 47 (1997) no. 4, pp. 1175-1194.

We give an estimate for the number of closed loops of given length in the 1-skeleton of a thick euclidean building. This kind of estimate can be used to prove the (RD) property for the subspace of radial functions on A ˜ n groups, as shown in the paper by A. Valette [same issue].

On démontre une estimation du nombre de lacets fermés d’une longueur donnée dans le 1-squelette d’un immeuble épais euclidien. Ce genre d’estimation peut être utilisé pour démontrer la propriété (RD) pour le sous-espace des fonctions radiales sur les groupes A ˜ n , ce qui est fait dans l’article de A. Valette [même fascicule].

@article{AIF_1997__47_4_1175_0,
     author = {\'Swi\k{a}tkowski, Jacek},
     title = {On the loop inequality for euclidean buildings},
     journal = {Annales de l'Institut Fourier},
     pages = {1175--1194},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {47},
     number = {4},
     year = {1997},
     doi = {10.5802/aif.1595},
     mrnumber = {2000a:57058},
     zbl = {0886.51004},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.1595/}
}
TY  - JOUR
AU  - Świątkowski, Jacek
TI  - On the loop inequality for euclidean buildings
JO  - Annales de l'Institut Fourier
PY  - 1997
SP  - 1175
EP  - 1194
VL  - 47
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1595/
DO  - 10.5802/aif.1595
LA  - en
ID  - AIF_1997__47_4_1175_0
ER  - 
%0 Journal Article
%A Świątkowski, Jacek
%T On the loop inequality for euclidean buildings
%J Annales de l'Institut Fourier
%D 1997
%P 1175-1194
%V 47
%N 4
%I Association des Annales de l’institut Fourier
%U http://archive.numdam.org/articles/10.5802/aif.1595/
%R 10.5802/aif.1595
%G en
%F AIF_1997__47_4_1175_0
Świątkowski, Jacek. On the loop inequality for euclidean buildings. Annales de l'Institut Fourier, Volume 47 (1997) no. 4, pp. 1175-1194. doi : 10.5802/aif.1595. http://archive.numdam.org/articles/10.5802/aif.1595/

[Bo] N. Bourbaki, Groupes et algèbres de Lie, Chapitres 4-6, Masson, Paris, 1981. | Zbl

[Br] K. Brown, Buildings, Springer-Verlag, New York, 1989. | MR | Zbl

[CS] D. Cartwright, T. Steger, A family of Ãn groups, Preprint. | Zbl

[T] J. Tits, Buildings of spherical type and finite BN-pairs, Lecture Notes in Math. 386, Springer-Verlag, 1974. | MR | Zbl

[V] A. Valette, On the Haagerup inequality and groups acting on Ãn-buildings, Ann. Inst. Fourier, Grenoble, 47-4 (1997), 1195-1208. | Numdam | MR | Zbl

Cited by Sources: